# SDR MALA050510

- Difficulty date: June 21, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 19,068 hours, 20,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA FOUND FLOORBEAM AT FS 258 IS CORRODED AND HAS BEEN REPAIRED IAW SRM 53-70-30.
